Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An analyticity criterion for regularized semigroups


Authors: Quan Zheng and Yongsheng Zhao
Journal: Proc. Amer. Math. Soc. 130 (2002), 2271-2274
MSC (2000): Primary 47D62
Published electronically: March 15, 2002
MathSciNet review: 1896408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of Kato's analyticity criterion for $C_0$-semigroups to exponentially bounded regularized semigroups is given by using the method of Laplace transforms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D62

Retrieve articles in all journals with MSC (2000): 47D62


Additional Information

Quan Zheng
Affiliation: Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, People’s Republic of China

Yongsheng Zhao
Affiliation: Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06219-6
PII: S 0002-9939(02)06219-6
Keywords: Regularized semigroup, analyticity, abstract Laplace transform
Received by editor(s): December 14, 1999
Received by editor(s) in revised form: November 1, 2000
Published electronically: March 15, 2002
Additional Notes: This project was supported by the National Science Foundation of China and the Foundation for Excellent Young Teachers of China
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society